# SDR CAL950276

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 420-440
- Part time: 41,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN FORWARD PIT STRINGER 28R BETWEEN STATION 420 AND 440.  THE CRACKED AREA WAS CUT OUT AND CHANNEL FILLER AND SHIMS WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2, AND 51-30-2.  (W)
